Some remarks on Stolt’s Theorems for Pellian Equations

Peter Heichelheim 666 Spadina Avenue Apartment PH9, Toronto, Ontario, Canada

TBD mathscidoc:1701.332397

Arkiv for Matematik, 12, (1), 167-171, 1973.8
One of the theorems of Bengt Stolt’s article “On the Diophantine Equation$u$^{2}−$Dv$^{2}=4$N$” is not quite correct in its entirety. A counter-example will be given to show this. A modification of the theorem which he was trying to prove will be given for certain special cases.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 494 downloads ] [ 0 comments ]
@inproceedings{peter1973some,
  title={Some remarks on Stolt’s Theorems for Pellian Equations},
  author={Peter Heichelheim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453633569206},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={167-171},
  year={1973},
}
Peter Heichelheim. Some remarks on Stolt’s Theorems for Pellian Equations. 1973. Vol. 12. In Arkiv for Matematik. pp.167-171. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453633569206.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved